# SDR AALA20141025002

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 6,711 hours, 812 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT FUEL DISAGREE EICAS MSG DISPLAYED.  CREW COMPLETED THE APPROPRIATE CHECKLIST & A FUEL LEAK WAS CONFIRMED WITH A 1000 POUND DIFFERENCE BETWEEN CALCULATED & TOTALIZER WITHIN 30 MINUTES.  PERFORMED EXTERNAL FUEL LEAK CHECK, NO LEAKS NOTED.  PERFORMED CHECK IAW PROCEDURES, NO FAULTS FOUND.  SYSTEM OPERATIONS CHECKED NORMAL.
